# SDR DL76G090184

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 40,664 hours, 5,853 cycles
- Engine: Ge CF680C2B6F
- Engine time: 48,153 hours, 9,052 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: AC9227F1740
- Condition: Unserviceable
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER LIGHT AT 400.  STAYED ON FOR 15 MINS IN TERM AND LEVEL OFF.  FOUND FUEL FILTER DIRTY.  REMOVED AND REPLACED FUEL FILTER IAW MM.  OPS CHECK OK.  SUMPED RT TANK.  NO WATER OR DEBRIS FOUND.
